Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Why Atripla on an empty stomach?
Feb 16, 2009

I like to eat at night. Will that affect Atripla, It doesnt make me queezy.

Response from Dr. Young

Hello and thanks for your post.

So long as your side effects are acceptable, it's perfectly fine to take your Atripla with food-- the effect of food is to increase (slightly) the levels of efavirenz-- this simply increases the risk of developing those pesky efavirenz side effects, but should have no effect on the overal potency of the regimen.

BY



Previous
HAART Side Effects
Next
HAART Side Effects Follow Up

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement